# SDR COMA0760491

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 33,098 hours, 31,180 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR CAUTION MESSAGE ON CLIMBOUT.  AIRCRAFT RETURNED TO ORF AND LANDED SAFELY.  INSPECTED PAX DOOR CONNECTOR AND FOUND TO BE CONTAMINATED.  CLEANED CONNECTOR AND PERFORMED, OPS CHECK OF SYSTEM.
